# SDR ASAA0410658

- Difficulty date: November 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6550568
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING D-CHECK, ELONGATED HOLES IN WEB.  REPLACED WEB.  (M)
